# SDR PCAA9500252

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800MX
- Make and model: Dhav DHC8102
- Aircraft serial: 007
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Part time: 8,048 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED COCKPIT OVERHEAD EMERGENCY LIGHT, OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.  (M)
